# SDR 96ZZZM149

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 2550 · Cargo Compartments
- Part: Net Track
- Condition: Corroded
- Location: Bs 980-1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, C-3 CARGO RIGHT SIDE BARRIER NET TRACK HAS CORROSION FROM STATION 980 TO 1170 BETWEEN STRINGER 32R AND 33R.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR.  (M)
